Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 25, 2014, 7:38 PM CDT for Real County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 7:38 PM CDT (00:38 UTC)
- Expired
- May 25, 2014, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Real County, TX
The radar
The Laughlin AFB radar (KDFX), 83 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
579
WGUS54 KEWX 260038
FFWEWX
TXC385-260330-
/O.NEW.KEWX.FF.W.0011.140526T0038Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 PM CDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL REAL COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF LEAKEY...
* UNTIL 1030 PM CDT
* AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM THUNDERSTORMS OVER REAL COUNTY. DOPPLER RADAR
ESTIMATES SHOW THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ALONG THE
THE FRIO RIVER AND FM 336 SOUTHWEST TO THE DRY FRIO RIVER. 2.45
INCHES HAS BEEN OBSERVED AT CAMP WOOD 7.3NE. AN ADDITIONAL 1 TO 3
INCHES CAN BE EXPECTED.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRADE
RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3002 9994 3003 9978 2991 9970 2989 9961
2966 9963 2968 9994
$$2 follow-up statements
979
WGUS74 KEWX 260150
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT SUN MAY 25 2014
TXC385-260330-
/O.CON.KEWX.FF.W.0011.000000T0000Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-
850 PM CDT SUN MAY 25 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
CENTRAL REAL COUNTY...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
RAIN MOVING RAPIDLY OUT OF REAL COUNTY. HOWEVER...RUNOFF WILL
CONTINUE TO CAUSE FLOODING ALONG THE FRIO AND DRY FRIO RIVERS AND
THEIR TRIBUTARIES DUE TO EARLIER HEAVY RAINS UP TO 5 INCHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRADE RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3002 9994 3003 9978 2991 9970 2989 9961
2966 9963 2968 9994
$$074
WGUS74 KEWX 260340
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 PM CDT SUN MAY 25 2014
TXC385-260348-
/O.EXP.KEWX.FF.W.0011.000000T0000Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-
1040 PM CDT SUN MAY 25 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL REAL COUNTY...
AT 1030 PM...NATIONAL WEATHER SERVICE RADAR SHOWED A COUPLE OF
SHOWERS WITH LIGHT TO MODERATE RAINS. NO ADDITIONAL FLOODING IS
EXPECTED AND THE WARNING WAS ALLOWED TO EXPIRE. HOWEVER...SOME
RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH FOR THE NEXT COUPLE OF
HOURS.
LAT...LON 3002 9994 3003 9978 2991 9970 2989 9961
2966 9963 2968 9994
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:39 PM CDT, 59 minutes earlier.
Area forecast discussion, May 25, 6:39 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 639 PM CDT SUN MAY 25 2014 .AVIATION... /00Z TAFS/ SUPERCELL STORM IS PULLING AWAY FROM DRT BUT WILL BE REPLACED BY SCATTERED STORMS REDEVELOPING FROM THE SOUTHWEST. THUS WILL CONTINUE THE TEMPO TSRA GROUP FOR ANOTHER COUPLE HOURS. THE LEADING EDGE OF CONVECTION IS A BIT FARTHER EAST THAN DEPICTED BY THE EARLIER FINER RES MODELS. MORE RECENT RUNS APPEAR TO BE CATCHING UP WITH A MORE PROGRESSIVE SPREAD TOWARD I-35 LATE THIS EVENING BEFORE LOSING THE CONVECTION LATE TONIGHT. WILL THEREFORE SPEED UP THE ONSET OF TSRA FOR THE I-35 TERMINALS IN THE TEMPO GROUPS. WILL ALSO CONTINUE TO EXPECT THE CONVECTION TO BE MORE PROLONGED THAN FORECAST BY THE FINER RES MODELS DUE TO THE HIGH PWAT ENVIRONMENT THAT IS TAKING SHAPE AS ACCORDING TO THE SPC MESOANALYSIS TOOL. AS USUAL WITH HIGH AMOUNTS OF MOISTURE AND MOISTURE CONVERGENCE IN PLACE...WILL KEEP WITH PREVAILING IFR CIGS WHEN CONVECTION IS NOT PRESENT AROUND DAYBREAK. ADDITIONAL SCATTERED TSRA WILL REMAIN POSSIBLE FOR DURING THE DAY MONDAY...BUT WITH LOWER EXPECTED PWAT VALUES...WILL LEAVE OUT OF THE TAFS FOR NOW. && .PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 25 2014/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... AN OUTFLOW BOUNDARY/CONVECTIVE LINE WITH EMBEDDED STRONG TO SEVERE STORMS EXTENDS FROM THE SAN ANGELO AREA SOUTHWEST TO THE RIO GRANDE. THIS OUTFLOW WILL MOVE SOUTHEASTWARD THROUGH THE EVENING AND AFFECT MOST AREAS OVER THE RIO GRANDE...EDWARDS PLATEAU AND HILL COUNTRY. A TORNADO WATCH IS IN EFFECT FOR AREAS MAINLY WEST OF A LLANO TO MEDINA TO UVALDE TO EAGLE PASS LINE THROUGH 10 PM THIS EVENING. MAIN HAZARDS FOR THIS EVENT WILL BE LARGE HAIL AND THUNDERSTORM DAMAGING WINDS AND CAN'T RULE OUT AN ISOLATED TORNADO. LATER THIS EVENING THE OUTFLOW LINE IS EXPECTED TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS WHILE ABUNDANT TROPICAL MOISTURE IS BEING PULLED NORTHWARD FROM THE GULF OF MEXICO. WITH THIS SCENARIO... HEAVY RAINS COULD LEAD TO FLASH FLOODING ACROSS PARTS OF THE RIO GRANDE PLAINS...EDWARDS PLATEAU AND HILL COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH 10 AM MONDAY FOR THE AREAS ABOVE MENTIONED. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 TO 5 FROM THIS EVENING THROUGH MONDAY. A BROAD UPPER LOW LEVEL SYSTEM DEPICTED ON THE WATER VAPOR CHANNEL THIS AFTERNOON ACROSS THE FOUR CORNERS REGION IS FORECAST TO MOVE ACROSS THE TEXAS PANHANDLE EARLY THIS WEEK. THIS WILL BE THE TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON MONDAY WITH LOCALIZED HEAVY RAINS POSSIBLE ALONG INTERSTATE 35. LONG TERM (TUESDAY THROUGH SUNDAY)... THE UPPER LOW LEVEL SYSTEM WILL SLOWLY MOVE TO THE SOUTHEAST FOR MUCH OF THE WEEK WITH CHANCES OF RAIN EXPECTED THROUGH THE LATTER PART OF THE WEEK...MAINLY ALONG AND EAST OF I-35. WEATHER CONDITIONS WILL IMPROVE NEXT WEEKEND AS AN UPPER LEVEL RIDGE BUILD ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 86 70 86 70 / 20 50 30 40 30 AUSTIN BERGSTROM INTL AIRPORT 69 86 68 86 68 / 20 50 30 40 30 NEW BRAUNFELS MUNI AIRPORT 69 86 68 87 68 / 20 50 30 30 30 BURNET MUNI AIRPORT 68 83 68 83 68 / 50 50 40 40 30 DEL RIO INTL AIRPORT 71 88 72 92 73 / 40 30 30 20 10 GEORGETOWN MUNI AIRPORT 71 85 70 83 70 / 30 50 30 60 40 HONDO MUNI AIRPORT 72 89 71 92 72 / 30 50 30 20 20 SAN MARCOS MUNI AIRPORT 69 85 68 85 68 / 20 50 30 30 30 LA GRANGE - FAYETTE REGIONAL 71 87 71 86 71 / 10 60 20 40 40 SAN ANTONIO INTL AIRPORT 71 86 71 89 71 / 30 50 30 30 20 STINSON MUNI AIRPORT 72 88 72 91 71 / 30 50 30 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...EDWARDS...GILLESPIE... KENDALL...KERR...LLANO...REAL...VAL VERDE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...09 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 25, 3:33 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 333 PM CDT SUN MAY 25 2014 TXZ171>173-183>194-202>209-217>225-228-262045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 333 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE SOUTHERN EDWARDS PLATEAU AND THE HILL COUNTRY FROM 7 PM THIS EVENING THROUGH LATE TONIGHT. THERE IS ALSO A THREAT OF SEVERE STORMS GENERALLY WEST OF A LINE FROM BURNET TO BOERNE TO CARRIZO SPRINGS. SEVERAL ROUNDS OF STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS THIS EVENING INTO LATE TONIGHT. A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES MAINLY DURING THE EVENING HOURS. BY EARLY MONDAY MORNING...WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE OVER THE FLASH FLOOD WATCH AREA...WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... EARLY MONDAY...THERE WILL BE A CONTINUED THREAT FOR HEAVY RAINFALL AND FLASH FLOODING OVER MAINLY NORTHERN PORTIONS OF SOUTH CENTRAL TEXAS. LATE MONDAY INTO MONDAY EVENING...THERE IS A THREAT OF SEVERE THUNDERSTORMS ACROSS AREAS MAINLY WEST OF A LLANO TO CARRIZO SPRINGS LINE. ON TUESDAY...THERE IS A THREAT FOR SEVERE STORMS GENERALLY ALONG AND EAST OF HIGHWAY 83. PRIMARY THREATS FOR MONDAY AND TUESDAY WILL BE FOR LARGE HAIL... DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY...AND MAY BE NEEDED FOR MONDAY AND TUESDAY.
In the hours before
Special weather statement, May 25, 3:41 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 PM CDT SUN MAY 25 2014
TXZ183-202-252145-
KINNEY-VAL VERDE-
341 PM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE AND EXTREME
WESTERN KINNEY COUNTIES UNTIL 445 PM CDT...
AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES SOUTH OF SEMINOLE CANYON STATE PARK...OR
26 MILES SOUTHWEST OF COMSTOCK...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. THIS STORM IS LIKELY PRODUCING SEVERE
WEATHER OVER MEXICO...AND THE SEVERE PORTION OF THIS STORM COULD
CROSS OVER THE RIO GRANDE AS EARLY AS 415 PM CDT.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DEL RIO...
AMISTAD VILLAGE...
A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
LAT...LON 2963 10132 2952 10080 2921 10078 2935 10100
2946 10109 2946 10115 2951 10120 2951 10126
2955 10127 2959 10126 2957 10130 2959 10133
2962 10133
TIME...MOT...LOC 2039Z 285DEG 29KT 2939 10142Special weather statement, May 25, 5:53 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 553 PM CDT SUN MAY 25 2014 TXZ185-203-252330- REAL-UVALDE- 553 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE AND SOUTHERN REAL COUNTIES UNTIL 630 PM CDT... AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES EAST OF MONTELL...OR 16 MILES SOUTHWEST OF LEAKEY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEAKEY... REAGAN WELLS... RIO FRIO... TUFF... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2987 9984 2968 9962 2942 9992 2955 10007 TIME...MOT...LOC 2253Z 225DEG 17KT 2955 9992
Special weather statement, May 25, 6:06 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SUN MAY 25 2014
TXZ188-252330-
GILLESPIE-
606 PM CDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILLESPIE COUNTY
UNTIL 630 PM CDT...
AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DOSS...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DOSS...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3050 9924 3050 9900 3049 9900 3031 9918
3041 9931 3050 9931 3051 9930 3051 9925
TIME...MOT...LOC 2306Z 231DEG 15KT 3044 9920Special weather statement, May 25, 6:20 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 620 PM CDT SUN MAY 25 2014 TXZ185-252345- REAL- 620 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN REAL COUNTY UNTIL 645 PM CDT... AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS NEAR LEAKEY AND 5 MILES WEST OF RIO FRIO... MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PRADE RANCH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2997 9980 2984 9960 2963 9976 2963 9994 TIME...MOT...LOC 2319Z 210DEG 14KT 2978 9978
Special weather statement, May 25, 6:51 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 651 PM CDT SUN MAY 25 2014 TXZ184>187-260015- BANDERA-EDWARDS-KERR-REAL- 651 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA... NORTHEASTERN REAL...WESTERN KERR AND EXTREME EASTERN EDWARDS COUNTIES UNTIL 715 PM CDT... AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS 15 MILES NORTH OF TUFF AND 6 MILES SOUTHWEST OF LOST MAPLES STATE PARK...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LOST MAPLES STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3024 9971 2994 9940 2975 9968 2997 9988 TIME...MOT...LOC 2351Z 215DEG 28KT 2999 9982 2982 9966
Special weather statement, May 25, 7:19 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 719 PM CDT SUN MAY 25 2014 TXZ186-260045- KERR- 719 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KERR COUNTY UNTIL 745 PM CDT... AT 717 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF LOST MAPLES STATE PARK...OR 12 MILES NORTH OF VANDERPOOL...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HUNT... WALTONIA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3016 9937 2991 9912 2991 9958 2994 9961 TIME...MOT...LOC 0019Z 232DEG 22KT 2992 9952
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.